Grow-up rate of solutions of a semilinear parabolic equation with a critical exponent
Marek Fila, John R. King, Michael Winkler, and Eiji Yanagida
Advances in Differential Equations,
Volume 12, Number 1 (2007), 1-26
Partially delayed stabilizing feedbacks for Maxwell's system
Serge Nicaise and Cristina Pignotti
Advances in Differential Equations,
Volume 12, Number 1 (2007), 27-54
Critical functions and elliptic PDE on compact Riemannian manifolds
Stephane Collion
Advances in Differential Equations,
Volume 12, Number 1 (2007), 55-120
Application of the best constant of the Sobolev inequality to degenerate Keller-Segel models
Yoshie Sugiyama
Advances in Differential Equations,
Volume 12, Number 2 (2007), 121 -144
A strongly coupled diffusion effect on the stationary solution set of a prey-predator model
Kousuke Kuto
Advances in Differential Equations,
Volume 12, Number 2 (2007), 145 -172
A positive solution of a nonlinear elliptic equation in $R^N$ with G-symmetry
Jun Hirata
Advances in Differential Equations,
Volume 12, Number 2 (2007), 173 -199
Global existence of smooth solutions for radiative transfer equations
Christian Dogbé
Advances in Differential Equations,
Volume 12, Number 2 (2007), 201 -219
On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval
Olivier Goubet and Jie Shen
Advances in Differential Equations,
Volume 12, Number 2 (2007), 221 -239
Instability of vortex solitons for 2D focusing NLS
Tetsu Mizumachi
Advances in Differential Equations,
Volume 12, Number 3 (2007), 241-264
Singular perturbation of semi-linear reaction-convection equations in a channel and numerical applications
Chang-Yeol Jung and Du Pham
Advances in Differential Equations,
Volume 12, Number 3 (2007), 265-300
On systems of first order linear partial differential equations with Lp coefficients
Sorin Mardare
Advances in Differential Equations,
Volume 12, Number 3 (2007), 301 -360
Saddle-type solutions for a class of semilinear elliptic equations
Francesca Alessio, Alessandro Calamai, and Piero Montecchiari
Advances in Differential Equations,
Volume 12, Number 4 (2007), 361-380
Critical growth biharmonic elliptic problems under Steklov-type boundary conditions
Elvise Berchio, Filippo Gazzola, and Tobias Weth
Advances in Differential Equations,
Volume 12, Number 4 (2007), 381-406
Simplicity of the principal eigenvalue for indefinite quasilinear problems
Bernd Kawohl, Marcello Lucia, and S. Prashanth
Advances in Differential Equations,
Volume 12, Number 4 (2007), 407-434
Gradient estimates for solutions of parabolic differential equations degenerating at infinity
Alberto Favaron and Alfredo Lorenzi
Advances in Differential Equations,
Volume 12, Number 4 (2007), 435-460
On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity
Taoufik Hmidi and Sahbi Keraani
Advances in Differential Equations,
Volume 12, Number 4 (2007), 461-480
Optimal rate of convergence to the motion by mean curvature with a driving force
Katsuyuki Ishii
Advances in Differential Equations,
Volume 12, Number 5 (2007), 481-514
On a result of Leizarowitz and Mizel
Alexander J. Zaslavski
Advances in Differential Equations,
Volume 12, Number 5 (2007), 515-540
A coupled system of Korteweg de Vries equations as singular limit of the Kuramoto-Sivashinsky equations
C. P. Massarolo, G. P. Menzala, and A. F. Pazoto
Advances in Differential Equations,
Volume 12, Number 5 (2007), 541-572
Elliptic problems with a parameter in unbounded domains
A. Volper and V. Volpert
Advances in Differential Equations,
Volume 12, Number 5 (2007), 573 -600
Helicoidal trajectories of a charge in a nonconstant magnetic field
Paolo Caldiroli and Michela Guida
Advances in Differential Equations,
Volume 12, Number 6 (2007), 601-622
Existence of heteroclinic orbits for a corner layer problem in anisotropic interfaces
P. C. Fife and C. Sourdis
Advances in Differential Equations,
Volume 12, Number 6 (2007), 623-668
Sturmian nodal set analysis for higher-order parabolic equations and applications
V. A. Galaktionov
Advances in Differential Equations,
Volume 12, Number 6 (2007), 669-720
Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets
Yoshikazu Giga, Katsuya Inui, Alex Mahalov, and Jürgen Saal
Advances in Differential Equations,
Volume 12, Number 7 (2007), 721-736
On the number of sign-changing solutions of a semiclassical nonlinear Schrödinger equation
Teresa D'Aprile and Angela Pistoia
Advances in Differential Equations,
Volume 12, Number 7 (2007), 737-758
On the existence and nonexistence of solutions for an elliptic system in unbounded domains
Jun-ichi Sato
Advances in Differential Equations,
Volume 12, Number 7 (2007), 759-780
Sobolev-Morrey spaces associated with evolution equations
Jens A. Griepentrog
Advances in Differential Equations,
Volume 12, Number 7 (2007), 781-840
Asymptotic behavior of solutions to nonlocal diffusion systems driven by systems of ordinary differential equations
Michel Chipot and Koji Okada
Advances in Differential Equations,
Volume 12, Number 8 (2007), 841-866
Asymptotic behavior of solutions for parabolic operators of Leray-Lions type and measure data
Francesco Petitta
Advances in Differential Equations,
Volume 12, Number 8 (2007), 867-891
High regularity of solutions of compressible Navier-Stokes equations
Yonggeun Cho
Advances in Differential Equations,
Volume 12, Number 8 (2007), 893-960
On the superlinear Lazer-McKenna conjecture: the non-homogeneous case
E. N. Dancer and Sanjiban Santra
Advances in Differential Equations,
Volume 12, Number 9 (2007), 961-993
Elliptic equations with competing rapidly varying nonlinearities and boundary blow-up
Florica Corina Cîrstea
Advances in Differential Equations,
Volume 12, Number 9 (2007), 995-1030
Maximal regularity for nonsmooth parabolic problems in Sobolev-Morrey spaces
J. A. Griepentrog
Advances in Differential Equations,
Volume 12, Number 9 (2007), 1031-1078
Erratum to the paper:
"Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions'' [Adv. Differential Equations 11 (2006), no. 10, 1081-1110; MR2279710]
B. A. Aliev and Ya. Yakubov
Advances in Differential Equations,
Volume 12, Number 9 (2007), 1079-1079
Limit behaviour of a class of nonlinear elliptic problems in infinite cylinders
Nicolas Bruyère
Advances in Differential Equations,
Volume 12, Number 10 (2007), 1081-1114
Scattering and modified scattering for abstract wave equations with time-dependent dissipation
Jens Wirth
Advances in Differential Equations,
Volume 12, Number 10 (2007), 1115-1133
Movement of hot spots on the exterior domain of a ball under the Dirichlet boundary condition
Kazuhiro Ishige
Advances in Differential Equations,
Volume 12, Number 10 (2007), 1135-1166
On the solvability of some
nonclassical boundary-value problem for the Laplace equation in the plane corner
Nataliya Vasylyeva
Advances in Differential Equations,
Volume 12, Number 10 (2007), 1167-1200
Some results on controllability
for linear and nonlinear heat equations in unbounded domains
Manuel González-Burgos and Luz de Teresa
Advances in Differential Equations,
Volume 12, Number 11 (2007), 1201-1240
Global well-posedness for the non-isothermal Cahn-Hilliard equation with dynamic boundary conditions
Ciprian G. Gal
Advances in Differential Equations,
Volume 12, Number 11 (2007), 1241 -1274
Degree theories and invariance of domain for perturbed maximal monotone operators in Banach spaces
Athanassios G. Kartsatos and Igor V. Skrypnik
Advances in Differential Equations,
Volume 12, Number 11 (2007), 1275-1320
Elliptic equations with decaying cylindrical potentials and power-type nonlinearities
Marino Badiale, Michela Guida, and Sergio Rolando
Advances in Differential Equations,
Volume 12, Number 12 (2007), 1321-1362
A unified approach for multiple constant sign and nodal solutions
D. Motreanu, V. V. Motreanu, and N. S. Papageorgiou
Advances in Differential Equations,
Volume 12, Number 12 (2007), 1363-1392
Semilinear parabolic equations in $L^1(\Omega)$
Gabriella Di Blasio
Advances in Differential Equations,
Volume 12, Number 12 (2007), 1393 -1414
Positive solutions of semilinear elliptic eigenvalue problems with concave nonlinearities
Kenichiro Umezu
Advances in Differential Equations,
Volume 12, Number 12 (2007), 1415-1436